What can I do about weight regain?

I was delighted when my weight went down to normal when I went onto Levothyroxine, it was great to be slim again. now to my frustration, I find that Iv`e regained the weight that I lost, despite exercising, & not eating that much. My last blood test shows that I`m on the right dose of thyroxine, so what has caused the weight to go back on again. I hate myself because I look & feel so fat. Should I just take extra thyroid tablets to speed up my metabolism, or would that be dangerous? I`m willing to do anything to be slim again!

1 Reply

  • If you are gaining weight I doubt you are on the right amount of medication if you are gaining weight.

    When you have a blood test for your thyroid gland, always get a print-out from the surgery with the ranges and put them on a new post for comments. The whereabouts of your blood test levels are only for a guide, the way to tell if you are on an 'optimum' dose is how you feel. Do you feel well?

    No, don't increase your medication just as a desperate weight loss regime. Read this scientific paper and find out what your last TSH level is with the ranges.


You may also like...